Mathematics

College of Sciences

Works Published in 2015

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 41 - 60 of 205 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2015 journal article

CVA Wrong Way Risk Multiplier Decomposition and Efficient CVA Curve

Journal of Risk Management in Financial Institutions, 8(4), 390–404.

By: T. Pang, W. Chen & L. Li

Source: NC State University Libraries
Added: July 28, 2019

2015 conference paper

Optimal control in a free boundary fluid-elasticity interaction

Dynamical Systems and Differential Equations, AIMS Proceedings 2015 Proceedings of the 10th AIMS International Conference (Madrid, Spain). Presented at the The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications (Madrid, Spain).

By: D. Toundykov, K. Martin, L. Castle & L. Bociu

Event: The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications (Madrid, Spain)

Sources: Crossref, ORCID
Added: July 28, 2019

2015 chapter

On the Solution of the Elliptic Interface Problems by Difference Potentials Method

In Lecture Notes in Computational Science and Engineering (pp. 197–205).

By: Y. Epshteyn* & M. Medvinsky

Source: Crossref
Added: July 28, 2019

2015 chapter

An Application of Functional Ito's Formula to Stochastic Portfolio Optimization with Bounded Memory

In 2015 Proceedings of the Conference on Control and its Applications (pp. 159–166).

By: T. Pang & A. Hussain*

Source: Crossref
Added: July 28, 2019

2015 journal article

Convergence Studies on Monte Carlo Methods for Pricing Mortgage-Backed Securities

International Journal of Financial Studies, 3(2), 136–150.

By: T. Pang, Y. Yang & D. Zhao*

Source: Crossref
Added: July 28, 2019

2015 conference paper

Error-Correcting Sparse Interpolation in the Chebyshev Basis

Proceedings of the 2015 ACM on International Symposium on Symbolic and Algebraic Computation - ISSAC '15. Presented at the the 2015 ACM.

By: A. Arnold* & E. Kaltofen

Event: the 2015 ACM

Source: Crossref
Added: July 21, 2019

2015 chapter

The Flexibility of DAE Formulations

In Surveys in Differential-Algebraic Equations III (pp. 1–59).

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

A strongly convergent primal–dual method for nonoverlapping domain decomposition

Numerische Mathematik, 133(3), 443–470.

By: H. Attouch*, L. Briceño-Arias* & P. Combettes

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

Kolmogorov n-Widths of Function Classes Induced by a Non-Degenerate Differential Operator: A Convex Duality Approach

Set-Valued and Variational Analysis, 24(1), 83–99.

By: P. Combettes & D. Dũng*

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

Best Approximation from the Kuhn-Tucker Set of Composite Monotone Inclusions

Numerical Functional Analysis and Optimization, 36(12), 1513–1532.

By: A. Alotaibi*, P. Combettes & N. Shahzad*

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

Stochastic Quasi-Fejér Block-Coordinate Fixed Point Iterations with Random Sweeping

SIAM Journal on Optimization, 25(2), 1221–1248.

By: P. Combettes & J. Pesquet*

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

Compositions and convex combinations of averaged nonexpansive operators

Journal of Mathematical Analysis and Applications, 425(1), 55–70.

By: P. Combettes & I. Yamada*

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

Invariants of objects and their images under surjective maps

Lobachevskii Journal of Mathematics, 36(3), 260–285.

By: I. Kogan & P. Olver*

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

The emergence of nonuniform spatiotemporal fractionation schemes within the standard BED model

Medical Physics, 42(5), 2234–2241.

By: J. Unkelbach* & D. Papp*

Sources: Crossref, ORCID
Added: July 20, 2019

2015 journal article

Optimal Investment and Consumption for Portfolios with Stochastic Dividends

Journal of Finance and Management Research, 1(2), 1–22.

By: T. Pang & K. Varga

Source: NC State University Libraries
Added: July 11, 2019

2015 journal article

Optimal design for minimizing uncertainty in dynamic equilibrium systems

Eurasian Journal of Mathematical and Computer Applications, 3(1), 23–47.

By: H. Banks, R. Baraldi & K. Flores

Source: NC State University Libraries
Added: July 10, 2019

2015 journal article

Виктор Соломонович Рябенький и его школа (к девяностолетию со дня рождения)

Uspekhi Matematicheskikh Nauk, 70(6(426), 213–236.

By: С. Годунов, S. Godunov, В. Жуков, V. Zhukov, М. Лазарев, M. Lazarev, И. Софронов, I. Sofronov ...

Sources: Crossref, ORCID
Added: June 30, 2019

2015 journal article

Professor V.S. Ryaben'kii. On the occasion of the 90-th birthday

Applied Numerical Mathematics, 93, 1–2.

By: Y. Epshteyn*, I. Sofronov* & S. Tsynkov

Sources: Crossref, ORCID
Added: June 30, 2019

2015 journal article

Reducible surgeries and Heegaard Floer homology

Mathematical Research Letters, 22(3), 763–788.

By: J. Hom*, T. Lidman & N. Zufelt*

Source: Crossref
Added: June 30, 2019

2015 journal article

Contact structures and reducible surgeries

Compositio Mathematica, 152(1), 152–186.

By: T. Lidman & S. Sivek*

Source: Crossref
Added: June 30, 2019